Alert archive / California / Winter Storm Warnings in 2012

Winter Storm Warning 6, NWS San Diego, CA

March 26, 2012San Bernardino County, California

NWS San Diego, CA issued this winter storm warning at Mar 26, 2012, 3:37 AM PDT for San Bernardino County, California. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 26, 2012, 3:37 AM PDT (10:37 UTC)
Expired
Mar 26, 2012, 8:00 AM PDT
In force
4 hr
Issued by
NWS San Diego, CA

County San Bernardino County, CA

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 10.6 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2012-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2012-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

823 
WWUS46 KSGX 261037
WSWSGX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
337 AM PDT MON MAR 26 2012

...SCATTERED SNOW SHOWERS TO CONTINUE IN THE MOUNTAINS EARLY THIS
MORNING...

.A LOW PRESSURE SYSTEM OVER NEVADA WILL CONTINUE MOVING TOWARD THE
NORTHEAST TODAY. SCATTERED SNOW SHOWERS WILL CONTINUE THROUGH
SUNRISE...THEN DECREASE THROUGH MID MORNING.

CAZ055-261500-
/O.NEW.KSGX.WS.W.0006.120326T1037Z-120326T1500Z/
SAN BERNARDINO COUNTY MOUNTAINS-
INCLUDING THE FOLLOWING LOCATIONS...ANGELUS OAKS...BALDWIN LAKE...
BARTON FLATS...BIG BEAR CITY...BIG BEAR LAKE...CRESTLINE...
FAWNSKIN...FOREST FALLS...LAKE ARROWHEAD...MOUNT BALDY...
MOUNTAIN HOME VILLAGE...RUNNING SPRINGS...TWIN PEAKS...WRIGHTWOOD
337 AM PDT MON MAR 26 2012

...WINTER STORM WARNING IN EFFECT UNTIL 8 AM PDT THIS MORNING
ABOVE 4500 FEET...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WINTER
STORM WARNING ABOVE 4500 FEET FOR HEAVY SNOW...WHICH IS IN EFFECT
UNTIL 8 AM PDT THIS MORNING.

* ELEVATION: ABOVE 4500 FEET.

* SNOW LEVELS...AROUND 3500 FEET.

* SNOW ACCUMULATIONS...TOTAL SNOW ACCUMULATIONS OF LESS THAN 4
  INCHES BELOW 4500 FEET...4 TO 8 INCHES FROM 4500 TO 5500
  FEET...8 TO 12 INCHES ABOVE FROM 5500 TO 6500...WITH LOCAL
  SNOWFALL OF 12 TO 18 INCHES ABOVE 6500 FEET.

* TIMING...SNOW SHOWERS GRADUALLY DECREASING THROUGH 8 AM.

* LOCATIONS INCLUDE...ANGELUS OAKS...BALDWIN LAKE...BARTON 
  FLATS... BIG BEAR CITY...BIG BEAR LAKE...FAWNSKIN... FOREST 
  FALLS...LAKE ARROWHEAD...MOUNT BALDY... RUNNING SPRINGS... 
  TWIN PEAKS...WRIGHTWOOD

* WINDS...AREAS OF SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 40
  MPH.

* VISIBILITY...NEAR ZERO AT TIMES IN SNOW...BLOWING SNOW...AND 
  FOG.

* IMPACTS...RESIDENTS AND TRAVELERS INTO HIGHER ELEVATIONS IN 
  THE MOUNTAINS SHOULD BE PREPARED FOR HAZARDOUS WINTER WEATHER 
  CONDITIONS TONIGHT. CARRY CHAINS AND TAKE EXTRA FOOD AND 
  CLOTHING.

  FOR ROAD CONDITION INFORMATION IN CALIFORNIA...
  DIAL 8 0 0 4 2 7 7 6 2 3 IF INSIDE CALIFORNIA 
  OR 9 1 6 4 5 5 7 6 2 3 IF OUTSIDE CALIFORNIA.

  YOU MAY ALSO GO TO THE CALTRANS WEBSITE TO CHECK FOR ROAD
  CONDITIONS AND CLOSURES AT: 
  HTTP://WWW.DOT.CA.GOV/CGI-BIN/ROADS.CGI 
  OR THE CALIFORNIA HIGHWAY PATROL (CHP) WEBSITE AT:
  HTTP://CAD.CHP.CA.GOV/

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF POSSIBLE...CARRY
CHAINS AND TAKE EXTRA FOOD AND CLOTHING.

&&

$$

CAZ056-261700-
/O.NEW.KSGX.WW.Y.0010.120326T1037Z-120326T1700Z/
RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE FOLLOWING LOCATIONS...GARNER VALLEY...IDYLLWILD...
PINE COVE...VISTA GRANDE
337 AM PDT MON MAR 26 2012

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM PDT THIS MORNING
ABOVE 4500 FEET...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WINTER
WEATHER ADVISORY ABOVE 4500 FEET FOR SNOW...WHICH IS IN EFFECT
UNTIL 10 AM PDT THIS MORNING.

* ELEVATION...ABOVE 4500 FEET.

* SNOW LEVELS...3500 TO 4000 FEET.

* SNOW ACCUMULATIONS...4 INCHES OR LESS BELOW 6000 FEET...4 TO 
  8 INCHES ABOVE 6000 FEET. 

* LOCATIONS INCLUDE: IDYLLWILD...PINE COVE

* WINDS...AREAS OF SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* VISIBILITY...NEAR ZERO AT TIMES IN SNOW...BLOWING SNOW...AND FOG.

* IMPACTS...RESIDENTS AND TRAVELERS INTO HIGHER ELEVATIONS IN 
  THE MOUNTAINS SHOULD BE PREPARED FOR HAZARDOUS WINTER 
  WEATHER CONDITIONS AND POSSIBLE ROAD CLOSURES. IF POSSIBLE...
  CARRY CHAINS AND TAKE EXTRA FOOD AND CLOTHING.

  FOR ROAD CONDITION INFORMATION IN CALIFORNIA...
  DIAL 8 0 0 4 2 7 7 6 2 3 IF INSIDE CALIFORNIA 
  OR 9 1 6 4 5 5 7 6 2 3 IF OUTSIDE CALIFORNIA.

  YOU MAY ALSO GO TO THE CALTRANS WEBSITE TO CHECK FOR ROAD
  CONDITIONS AND CLOSURES AT: 
  HTTP://WWW.DOT.CA.GOV/CGI-BIN/ROADS.CGI 
  OR THE CALIFORNIA HIGHWAY PATROL (CHP) WEBSITE AT:
  HTTP://CAD.CHP.CA.GOV/

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. IF POSSIBLE...CARRY CHAINS AND TAKE EXTRA
FOOD AND CLOTHING. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

CAZ058-261700-
/O.NEW.KSGX.WW.Y.0010.120326T1037Z-120326T1700Z/
SAN DIEGO COUNTY MOUNTAINS-
INCLUDING THE FOLLOWING LOCATIONS...CUYAMACA...MOUNT LAGUNA...
RANCHITA
337 AM PDT MON MAR 26 2012

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM PDT THIS MORNING
ABOVE 5000 FEET...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WINTER
WEATHER ADVISORY ABOVE 5000 FEET FOR SNOW...WHICH IS IN EFFECT
UNTIL 10 AM PDT THIS MORNING.

* ELVATION...ABOVE 5000 FEET.

* SNOW LEVELS...AROUND 4500 FEET.

* SNOW ACCUMULATIONS...1 INCH OF SNOW AROUND 5000 FEET...2 TO 4 
  INCHES ABOVE 5500 FEET.

* LOCATIONS INCLUDE: CUYAMACA...MOUNT LAGUNA...RANCHITA

* WINDS...AREAS OF SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40
  MPH.

* IMPACTS...A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW
  WILL CAUSETRAVEL DIFFICULTIES. IF POSSIBLE...CARRY CHAINS AND
  TAKE EXTRA FOOD AND CLOTHING. BE PREPARED FOR SLIPPERY ROADS AND
  LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

  FOR ROAD CONDITION INFORMATION IN CALIFORNIA...
  DIAL 8 0 0 4 2 7 7 6 2 3 IF INSIDE CALIFORNIA 
  OR 9 1 6 4 5 5 7 6 2 3 IF OUTSIDE CALIFORNIA.

  YOU MAY ALSO GO TO THE CALTRANS WEBSITE TO CHECK FOR ROAD
  CONDITIONS AND CLOSURES AT: 
  HTTP://WWW.DOT.CA.GOV/CGI-BIN/ROADS.CGI 
  OR THE CALIFORNIA HIGHWAY PATROL (CHP) WEBSITE AT:
  HTTP://CAD.CHP.CA.GOV/

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. IF POSSIBLE...CARRY CHAINS AND TAKE EXTRA
FOOD AND CLOTHING. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

MARTIN
1 follow-up statement
546 
WWUS46 KSGX 261458
WSWSGX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
758 AM PDT MON MAR 26 2012

...SCATTERED SNOW SHOWERS TO CONTINUE THIS MORNING FOR THE
RIVERSIDE AND SAN DIEGO COUNTY MOUNTAINS...
...SNOW SHOWERS DIMINISHING OVER THE SAN BERNARDINO COUNTY 
MOUNTAINS...

.A LOW PRESSURE SYSTEM OVER NEVADA WILL CONTINUE MOVING TOWARD
THE NORTHEAST TODAY. SCATTERED SNOW SHOWERS WILL CONTINUE TO
GRADUALLY DECREASE THROUGH THE REST OF THE MORNING OVER THE
RIVERSIDE AND SAN DIEGO COUNTY MOUNTAINS. SNOW SHOWERS OVER THE
SAN BERNARDINO COUNTY MOUNTAINS HAVE DIMINISHED FOR THE MOST
PART...AND SO THE WINTER STORM WARNING FOR THAT AREA HAS BEEN
ALLOWED TO EXPIRE.

CAZ055-261600-
/O.EXP.KSGX.WS.W.0006.000000T0000Z-120326T1500Z/
SAN BERNARDINO COUNTY MOUNTAINS-
INCLUDING THE FOLLOWING LOCATIONS...ANGELUS OAKS...BALDWIN LAKE...
BARTON FLATS...BIG BEAR CITY...BIG BEAR LAKE...CRESTLINE...
FAWNSKIN...FOREST FALLS...LAKE ARROWHEAD...MOUNT BALDY...
MOUNTAIN HOME VILLAGE...RUNNING SPRINGS...TWIN PEAKS...WRIGHTWOOD
758 AM PDT MON MAR 26 2012

...WINTER STORM WARNING WILL EXPIRE AT 8 AM PDT THIS MORNING
ABOVE 4500 FEET...

THE WINTER STORM WARNING WILL EXPIRE AT 8 AM PDT THIS MORNING AS
NO ADDITIONAL SIGNIFICANT ACCUMULATIONS OF SNOW ARE EXPECTED.
HOWEVER...AN ISOLATED LIGHT SNOW SHOWER OR TWO WILL STILL BE
POSSIBLE THROUGH THE REST OF THIS MORNING...RESULTING IN SNOWFALL
OF LESS THAN AN INCH.

$$

CAZ056-261700-
/O.CON.KSGX.WW.Y.0010.000000T0000Z-120326T1700Z/
RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE FOLLOWING LOCATIONS...GARNER VALLEY...IDYLLWILD...
PINE COVE...VISTA GRANDE
758 AM PDT MON MAR 26 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT THIS
MORNING ABOVE 4500 FEET...

A WINTER WEATHER ADVISORY ABOVE 4500 FEET REMAINS IN EFFECT UNTIL
10 AM PDT THIS MORNING. 

* ELEVATION...ABOVE 4500 FEET.

* SNOW LEVELS...3500 TO 4000 FEET.

* SNOW ACCUMULATIONS...2 INCHES OR LESS BELOW 6000 FEET...2 TO 4
  INCHES ABOVE 6000 FEET.

* LOCATIONS INCLUDE: IDYLLWILD...PINE COVE.

* WINDS...AREAS OF SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO35 
  MPH.

* VISIBILITY...NEAR ZERO AT TIMES IN SNOW...BLOWING SNOW...AND
  FOG.

* IMPACTS...RESIDENTS AND TRAVELERS INTO HIGHER ELEVATIONS IN THE
  MOUNTAINS SHOULD BE PREPARED FOR HAZARDOUS WINTER WEATHER
  CONDITIONS AND POSSIBLE ROAD CLOSURES. IF POSSIBLE...CARRY
  CHAINS AND TAKE EXTRA FOOD AND CLOTHING.

  FOR ROAD CONDITION INFORMATION IN CALIFORNIA...   
  DIAL 8 0 0 4 2 7 7 6 2 3 IF INSIDE CALIFORNIA 
  OR 9 1 6 4 5 5 7 6 2 3 IF OUTSIDE CALIFORNIA.

  YOU MAY ALSO GO TO THE CALTRANS WEBSITE TO CHECK FOR ROAD  
  CONDITIONS AND CLOSURES AT: 
  HTTP://WWW.DOT.CA.GOV/CGI-BIN/ROADS.CGI 
  OR THE CALIFORNIA HIGHWAY PATROL (CHP) WEBSITE AT:
  HTTP://CAD.CHP.CA.GOV/

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. IF POSSIBLE...CARRY CHAINS AND TAKE EXTRA
FOOD AND CLOTHING. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

CAZ058-261700-
/O.CON.KSGX.WW.Y.0010.000000T0000Z-120326T1700Z/
SAN DIEGO COUNTY MOUNTAINS-
INCLUDING THE FOLLOWING LOCATIONS...CUYAMACA...MOUNT LAGUNA...
RANCHITA
758 AM PDT MON MAR 26 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PDT THIS
MORNING ABOVE 5000 FEET...

A WINTER WEATHER ADVISORY ABOVE 5000 FEET REMAINS IN EFFECT UNTIL
10 AM PDT THIS MORNING. 

* ELEVATION...ABOVE 5000 FEET.

* SNOW LEVELS...AROUND 4500 FEET.

* SNOW ACCUMULATIONS...1 INCH OF SNOW AROUND 5000 FEET...2 TO 4 
  INCHES ABOVE 5500 FEET.

* LOCATIONS INCLUDE: CUYAMACA...MOUNT LAGUNA...RANCHITA.

* WINDS...AREAS OF SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 
  40 MPH. 

* IMPACTS...A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF 
  SNOW WILL CAUSE TRAVEL DIFFICULTIES. IF POSSIBLE...CARRY 
  CHAINS AND TAKE EXTRA FOOD AND CLOTHING. BE PREPARED FOR 
  SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION 
  WHILE DRIVING. 

  FOR ROAD CONDITION INFORMATION IN CALIFORNIA...   
  DIAL 8 0 0 4 2 7 7 6 2 3 IF INSIDE CALIFORNIA 
  OR 9 1 6 4 5 5 7 6 2 3 IF OUTSIDE CALIFORNIA.

  YOU MAY ALSO GO TO THE CALTRANS WEBSITE TO CHECK FOR ROAD  
  CONDITIONS AND CLOSURES AT: 
  HTTP://WWW.DOT.CA.GOV/CGI-BIN/ROADS.CGI 
  OR THE CALIFORNIA HIGHWAY PATROL (CHP) WEBSITE AT:
  HTTP://CAD.CHP.CA.GOV/

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. IF POSSIBLE...CARRY CHAINS AND TAKE EXTRA
FOOD AND CLOTHING. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

HARRISON

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this winter storm warning went out at Mar 25, 9:15 PM PDT, 6 hours 22 minutes earlier.

Area forecast discussion, Mar 25, 9:15 PM PDT, 6 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
915 PM PDT SUN MAR 25 2012

.SYNOPSIS...
THE WEATHER SYSTEM THAT BROUGHT STRONG WINDS...RAIN AND MOUNTAIN
SNOW WILL MOVE EAST TONIGHT. SHOWERS WILL END EARLY MONDAY. FAIR AND
DRY WITH SEASONAL WEATHER FOR THE BALANCE OF THE WEEK. ONSHORE FLOW
WILL KEEP COOL MARINE AIR OVER COASTAL AREAS...ALONG WITH AREAS OF
NIGHT AND MORNING LOW CLOUDS AND FOG.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

A NARROW BAND OF MODERATE TO HEAVY RAIN AND SNOW BISECTED THE AREA
FROM NORTH TO SOUTH AT 8 PM FROM BARSTOW TO THE MEXICAN BORDER.
MODERATE TO HEAVY SNOW FELL OVER THE  EASTERN HALF OF THE SAN
BERNARDINO MOUNTAINS AND THE RIVERSIDE AND SAN DIEGO COUNTY
MOUNTAINS ABOVE 5500 FEET THIS EVENING. THE LINE OF SHOWERS HAS
SINCE WEAKENED AS THE UPPER LEVEL SUPPORT HAS DIMINISHED AND THE
TROUGH LIFTS NORTHEAST.

IR SATELLITE IMAGERY SHOWED A SHARPLY DEFINED BACK EDGE OF THE COLD
FRONT AS IT PASSED. BEHIND THE FRONT THERE IS A BREAK IN THE PRECIP
AS A DRY SLOT FILLS IN FROM THE SOUTHWEST. BEHIND THE DRY SLOT IS A
POCKET OF COLD...UNSTABLE AIR AND INSTABILITY SHOWERS OVER THE
COASTAL WATERS. SATELLITE IMAGERY SHOWS A SMALL AREA OF COLD TOPPED
CONVECTIVE CELLS MOVING INTO VENTURA AND LOS ANGELES COUNTIES THIS
EVENING...RIGHT BENEATH THE -29C 500 MB COLD CORE. A FEW LIGHTNING
STRIKES WERE OBSERVED OFF THE VENTURA COUNTY COAST BETWEEN 800-815
PM. THIS COLD CORE WILL DRIFT NORTHEAST TOWARD THE SAN BERNARDINO
COUNTY HIGH DESERTS OVERNIGHT...KEEPING THE BEST CHANCES FOR
INSTABILITY SHOWERS OR THUNDERSTORMS OVER ORANGE...SAN BERNARDINO
AND RIVERSIDE COUNTIES. RECENT RADAR IMAGES SHOWS CONVECTIVE CELLS
MOVING ACROSS ORANGE COUNTY AT 9 PM. FARTHER SOUTH OVER SAN DIEGO
COUNTY THE AIRMASS WILL NOT QUITE AS UNSTABLE AND THE CONVECTION
WILL BE MORE ISOLATED IN NATURE.

PEAK RAIN TOTALS OF 1.50-2.00" WERE OBSERVED IN THE SAN BERNARDINO
MOUNTAINS SO FAR. THE HIGHEST SNOW AMOUNT SO FAR IS 4 INCHES AT
WRIGHTWOOD...BUT MORE SNOW IS EXPECTED TO FALL WITH THE COLD CORE
ALOFT. A PRELIMINARY RAIN AND SNOW SUMMARY WILL BE ISSUED THIS
EVENING AND WILL BE HEADLINED ON OUR WEBPAGE.

OUTLOOK FOR NEXT WEEK...THE STORM TRACK WILL REMAIN FARTHER NORTH
AND THE CHANCES FOR RAIN NEXT WEEK ARE VERY LOW. CYCLONIC FLOW ALOFT
AND WEAK ONSHORE FLOW WILL KEEP TEMPERATURES ABOUT WHERE THEY SHOULD
BE FOR THE END OF MARCH. THE ECMWF SUGGESTS BRIEF RIDGING BY WEEKS
END FOR A HINT OF WARMING FRIDAY AND SATURDAY.

&&

.AVIATION...
260230Z...THE LAST WIDESPREAD CLOUD AND RAIN BAND HAS MADE IT
ONSHORE AND IS MOVING EAST ACROSS THE AREA. SCT-BKN CLOUD BASES
REMAIN VARIABLE 2000 TO 5000 FT MSL...BECOMING FEW-SCT NEAR THE
COAST AND BKN BANKED UP AGAINST THE MTS OVERNIGHT AND CLEARING AT
THE COAST AND DESERTS EARLY MONDAY MORNING. SHOWERS WILL DECREASE
AND END BY MONDAY MORNING AS WELL. SOUTH TO SOUTHWEST WINDS HAVE
DECREASED TO 10 TO 20 KT WITH GUSTS 35 TO 40 KT AND WILL CONTINUE TO
DECREASE THROUGH THE NIGHT. THE AIRPORT WEATHER WARNING FOR
LINDBERGH FIELD HAS BEEN CANCELED DUE TO THE DECREASED WINDS.

&&

.MARINE...
SOUTHWEST WINDS HAVE BEGIN TO DECREASE SOMEWHAT OVER THE COASTAL
WATERS THIS EVENING AND WILL CONTINUE TO DIMINISH OVERNIGHT. A LARGE
NORTHWEST SWELL CONTINUES AROUND 9 FEET IN THE OUTER WATERS. THE
WINDS AND SWELL PRODUCING ROUGH SEAS ARE EXPECTED TO DECREASE BELOW
CRITERIA TONIGHT SO THE SMALL CRAFT ADVISORY WILL LIKELY BE ALLOWED
TO EXPIRE AT 2 AM MONDAY. THE BIG SWELL WILL GENERATE LARGE SURF AND
STRONG RIP CURRENTS AT THE BEACHES...ESPECIALLY IN SOUTHERN SAN
DIEGO COUNTY THROUGH MONDAY...BUT REMAIN BELOW HIGH SURF CRITERIA
FOR THE MOST PART.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WINTER STORM WARNING UNTIL 3 AM PDT MONDAY ABOVE 5000
     FEET FOR THE SAN BERNARDINO COUNTY MOUNTAINS.

     WINTER WEATHER ADVISORY UNTIL 3 AM PDT MONDAY ABOVE 5000
     FEET FOR THE RIVERSIDE AND SAN DIEGO COUNTY MOUNTAINS.

     WIND ADVISORY UNTIL 3 AM PDT MONDAY FOR THE RIVERSIDE
     AND SAN DIEGO COUNTY MOUNTAINS.

     WIND ADVISORY UNTIL 3 AM PDT MONDAY FOR THE APPLE AND LUCERNE
     VALLEYS...SAN BERNARDINO COUNTY MOUNTAINS.

PZ...SMALL CRAFT ADVISORY UNTIL 2 AM MONDAY FOR THE COASTAL
     WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
     30 NM...WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER
     EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND.

&&

PUBLIC...MOEDE
AVIATION/MARINE...TS
Hazardous weather outlook, Mar 25, 9:00 PM PDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
900 PM PDT SUN MAR 25 2012

CAZ042-043-048-050-055>058-060>062-PZZ750-775-261330-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
900 PM PDT SUN MAR 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TONIGHT

SCATTERED SHOWERS BEHIND A DEPARTING STORM WILL LINGER THROUGH
MONDAY MORNING. PERIODS OF MODERATE SNOW IS LIKELY...ESPECIALLY IN
THE SAN BERNARDINO MOUNTAINS ABOVE 5500 FEET.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS.

MOEDE

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 3:37 AM PDTWinter Weather AdvisorySGXRiverside, San Diego6 hr

Nearby

Winter Storm Warnings in California, 2012Every winter storm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.